# SDR UIEA2021020800244

- Difficulty date: February 8, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 83,227 hours, 12,279 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR ISN'T GIVING A CORRECT RETURN ON LEFT SIDE OF SWEEP - BOTH L &R SYSTEMS - VERY WEAK( PERFORMED OPS TEST OF WXR SYSTEM RT WXR OKAY, NO FAULTS. LEFT WXR SYSTEM FAULTY - TRANSFERRED LEFT WXR TO MDDR 142145 IAW DDG 34-43-01 CAT D DUE 08JUN21  DATE 09FEB - LP 1316246 ITEM 4 - ONT - PERFORMED WXR RADAR SYS TEST IAW AMM 34-43-00 , AND WXR BITE PROCEDURE IAW FIM TASK 34-43 FT 805 ALL SYSTEMS GOOD. NO DEFECTS NOTED. THIS CLEARS MDDR 142145 TI: RS @1303 FOR REMOVAL. )
